Skip all navigation and go to page content
NN/LM Home About Us | Contact Us | Feedback |Site Map | Help | Bookmark and Share

View Training Opportunities

Search for all classes sponsored by the NN/LM, including classes held at the National Library of Medicine in Bethesda, MD, classes sponsored by the National Library of Medicine Training Center, and regional classes.


(Searches class name, description, and agenda; city/state; and instructor name)
Limit results by:


Control-click to select or de-select multiple items
     

Search Results

Date Class Name Site RML/Center Register
Wednesday
December 3, 2014
10:00 AM ET
2nd session Dec.10, 10-11 AM
Patient Safety Resource Seminar: Librarians on the Front Lines
details
Online Middle Atlantic Region Register
Registration deadline:
December 1, 2014
Please note: Members of HSLANJ have registration priority.If maximum is not reached registration will be open to MAR members and anyone outside the region. ***You only need to register once.
Thursday
December 4, 2014 - December 5, 2014
9:30 AM ET
UCSC Genome Browser Training: Introductory & Advanced (All 4 Sessions)
(2 days)
details
Pittsburgh, PA Middle Atlantic Region Register
Thursday
December 4, 2014
9:30 AM ET
UCSC Genome Browser Training: Introductory & Advanced (Session 1)
(2.5 hours)
details
Pittsburgh, PA Middle Atlantic Region Register
Thursday
December 4, 2014
1:00 PM ET
UCSC Genome Browser Training: Introductory & Advanced (Session 2)
(4 hours)
details
Pittsburgh, PA Middle Atlantic Region Register
Friday
December 5, 2014
9:30 AM ET
UCSC Genome Browser Training: Introductory & Advanced (Session 3)
(2.5 hours)
details
Pittsburgh, PA Middle Atlantic Region Register
Friday
December 5, 2014
11:00 AM ET
Navigating Health Information for Academic Libraries
(1.5 hours)
details
Online Middle Atlantic Region Register
Event sponsored by the PaLA College and Research Division
Friday
December 5, 2014
1:00 PM ET
UCSC Genome Browser Training: Introductory & Advanced (Session 4)
(4 hours)
details
Pittsburgh, PA Middle Atlantic Region Register
Monday
December 8, 2014
11:00 AM ET
TechTime
(1 hour)
details
Online Middle Atlantic Region No Registration Required
Tuesday
December 9, 2014
12:00 PM ET
Boost Box
(1 hour)
details
Online Middle Atlantic Region No Registration Required
Thursday
December 11, 2014
12:00 PM ET
Privacy & Security on the Web: How to Protect Yourself
(90 minutes)
details
Online Middle Atlantic Region Register
Sponsored by the South Central Regional Library Council (SCRLC)
Friday
December 12, 2014
1:30 PM ET
December 19, 2014: 1:30-3 pm (ET)
Disaster Health Information Sources: The Basics
(90 minutes)
details
Online Middle Atlantic Region Register
Thursday
January 8, 2015
1:00 PM ET
Additional Sessions:
January 15th / 1-2 pm
January 22nd / 1-2 pm
Super Searcher: Enhancing Your Online Search Super Powers
(3 sessions)
details
Online Middle Atlantic Region Register
Tuesday
January 13, 2015
12:00 PM ET
Boost Box
(1 hour)
details
Online Middle Atlantic Region No Registration Required
Wednesday
January 14, 2015
10:00 AM ET
January 15, 2014: 10 - 11:30 am
Information Roles in Disaster Management
details
Online Middle Atlantic Region Register
Thursday
January 29, 2015
12:00 PM ET
Lunch with the RML
(1 hour)
details
Online Middle Atlantic Region Registration Closed
Registration deadline:
January 29, 2014
Friday
February 20, 2015
2:00 PM ET
Are You Ready? Disaster and Emergency Preparedness Health Information Resources for Families and the Community
(60 minutes)
details
Online Middle Atlantic Region Register
Thursday
March 5, 2015
10:00 AM ET
Disaster Planning in the Library and Beyond
(2 hours)
details
Online Middle Atlantic Region Register
Tuesday
March 10, 2015
12:00 PM ET
Boost Box
(1 hour)
details
Online Middle Atlantic Region No Registration Required
Thursday
March 26, 2015
12:00 PM ET
Lunch with the RML
(1 hour)
details
Online Middle Atlantic Region No Registration Required
Tuesday
April 14, 2015
12:00 PM ET
Boost Box
(1 hour)
details
Online Middle Atlantic Region No Registration Required
Registration deadline:
April 7, 2015
Friday
April 17, 2015
1:30 PM ET
Packing Your “Digital Go-Bag:” Essential Disaster Health Information on Your Mobile Device
(90 minutes)
details
Online Middle Atlantic Region Register
Thursday
April 30, 2015
12:00 PM ET
Lunch with the RML
(1 hour)
details
Online Middle Atlantic Region No Registration Required
Tuesday
May 12, 2015
12:00 PM ET
Boost Box
(1 hour)
details
Online Middle Atlantic Region No Registration Required
Thursday
May 28, 2015
12:00 PM ET
Lunch with the RML
(1 hour)
details
Online Middle Atlantic Region No Registration Required
Tuesday
June 9, 2015
12:00 PM ET
Boost Box
(1 hour)
details
Online Middle Atlantic Region No Registration Required
Thursday
June 25, 2015
12:00 PM ET
Lunch with the RML
(1 hour)
details
Online Middle Atlantic Region No Registration Required